O. L. Arthur and . Atkin, The number of points on an elliptic curve modulo a prime. Email on the Number Theory Mailing List, 1988.

O. L. Arthur and . Atkin, The number of points on an elliptic curve modulo a prime. Mail to the number theory mailing list available at http ://www.lix.polytechnique.fr/Labo, 1991.

J. V. Brawley and L. Carlitz, Irreducibles and the composed product for polynomials over a finite field, Discrete Mathematics, vol.65, issue.2, pp.115-139, 1987.
DOI : 10.1016/0012-365X(87)90135-X

A. Bostan, F. Chyzak, M. Giusti, R. Lebreton, G. Lecerf et al., Algorithmes Efficaces en Calcul Formel. published by the Authors Cette version est la prépublication de l'ouvrage du même nom à paraître dans la collection https ://hal.archives-ouvertes The Magma algebra system I : The user language Lattices of Compatibly Embedded Finite Fields, Bes14] Sébastien Besnier. Courbes elliptiques et isogénies : implantation dans Sage, pp.235-265351, 1997.
URL : https://hal.archives-ouvertes.fr/hal-01431717

A. Bostan, P. Flajolet, B. Salvy, and É. Schost, Fast computation of special resultants, Journal of Symbolic Computation, vol.41, issue.1, pp.1-29, 2006.
DOI : 10.1016/j.jsc.2005.07.001

URL : https://hal.archives-ouvertes.fr/inria-00000960

P. Richard, H. T. Brent, and . Kung, Fast algorithms for manipulating formal power series, BLS12] Reinier Bröker, Kristin Lauter, and Andrew V. Sutherland. Modular polynomials via isogeny volcanoes. Mathematics of Computation, pp.581-595, 1978.

A. Bostan, F. Morain, B. Salvy, and É. Schost, Fast algorithms for computing isogenies between elliptic curves Mathematics of Computation, Brö08] Reinier Bröker. A p-adic algorithm to compute the Hilbert class polynomial . Mathematics of Computation, pp.1755-17782417, 2008.
DOI : 10.1090/s0025-5718-08-02066-8

G. Bisson and A. V. Sutherland, Computing the endomorphism ring of an ordinary elliptic curve over a finite field, Journal of Number Theory, vol.131, issue.5, pp.815-831, 2011.
DOI : 10.1016/j.jnt.2009.11.003

URL : https://hal.archives-ouvertes.fr/inria-00383155

L. S. Charlap, R. Coley, and D. P. Robbins, Enumeration of rational points on elliptic curves over finite fields, 1991.

D. X. Charles, E. Z. Goren, and K. E. Lauter, Cryptographic Hash Functions from Expander Graphs, Journal of Cryptology, vol.4, issue.2, 2009.
DOI : 10.1007/978-1-4757-1920-8

URL : http://csrc.nist.gov/groups/ST/hash/documents/LAUTER_HashJuly27.pdf

G. David, E. Cantor, and . Kaltofen, On Fast Multiplication of Polynomials over Arbitrary Algebras, Acta Informatica, vol.28, issue.7, pp.693-701, 1991.

J. Couveignes and F. Morain, Isogeny cycles and the Schoof-Elkies-Atkin algorithm, Research Report LIX/RR/96/03, LIX, p.96, 1996.

H. Cohen, A Course in Computational Algebraic Number Theory, 1996.
DOI : 10.1007/978-3-662-02945-9

[. Couveignes, Quelques calculs en théorie des nombres, 1994.

J. Marc and C. , Computing l-Isogenies Using the p-Torsion

J. Marc and C. , Isomorphisms between Artin-Schreier towers, Mathematics of Computation, vol.69, issue.232, pp.1625-1631, 2000.

J. Marc and C. , Hard Homogeneous Spaces, IACR Cryptology ePrint Archive, p.291, 2006.

A. David and . Cox, Primes of the form x 2 + ny 2, 1989.

D. Coppersmith and S. Winograd, Matrix multiplication via arithmetic progressions, Journal of Symbolic Computation, vol.9, issue.3, pp.251-280, 1990.
DOI : 10.1016/S0747-7171(08)80013-2

URL : https://doi.org/10.1016/s0747-7171(08)80013-2

[. Feo, Fast Algorithms for Towers of Finite Fields and Isogenies. (Algorithmes Rapides pour les Tours de Corps Finis et les Isogénies, 2010.
URL : https://hal.archives-ouvertes.fr/tel-00547034

[. Feo, Fast algorithms for computing isogenies between ordinary elliptic curves in small characteristic, Journal of Number Theory, vol.131, issue.5, pp.873-893, 2011.
DOI : 10.1016/j.jnt.2010.07.003

URL : https://hal.archives-ouvertes.fr/hal-00505798

[. Feo, J. Doliskani, and É. Schost, Fast Algorithms for l-adic Towers over Finite Fields, International Symposium on Symbolic and Algebraic Computation, ISSAC'13, pp.165-172, 2013.

[. Feo, J. Doliskani, and É. Schost, Fast arithmetic for the algebraic closure of finite fields, International Symposium on Symbolic and Algebraic Computation, pp.122-129, 2014.

[. Feo, C. Hugounenq, J. Plût, and É. Schost, Explicit isogenies in quadratic time in any characteristic, LMS Journal of Computation and Mathematics, vol.273, issue.A, pp.267-282, 2016.
DOI : 10.1007/s00145-004-0328-3

URL : https://hal.archives-ouvertes.fr/hal-01320940

[. Feo, D. Jao, and J. Plût, Towards quantumresistant cryptosystems from supersingular elliptic curve isogenies, Journal of Mathematical Cryptology, vol.8, issue.3, pp.209-247, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00652846

[. Feo and É. Schost, Fast arithmetics in Artin???Schreier towers over finite fields, Journal of Symbolic Computation, vol.47, issue.7, pp.771-792, 2012.
DOI : 10.1016/j.jsc.2011.12.008

URL : https://hal.archives-ouvertes.fr/hal-00505799

J. Doliskani and É. Schost, Taking roots over high extensions of finite fields, Mathematics of Computation, vol.83, issue.285, p.2014
DOI : 10.1090/S0025-5718-2013-02715-9

URL : http://www.csd.uwo.ca/%7Eeschost/publications/sqrt-paper.pdf

J. Doliskani and É. Schost, Computing in degree 2 k extensions of finite fields of odd characteristic. Designs, Codes and Cryptography, pp.559-569, 2015.

N. D. Elkies, Elliptic and modular curves over finite fields and related computational issues, AMS IP STUDIES IN ADVANCED MATHEMATICS, vol.7, pp.21-76, 1998.
DOI : 10.1090/amsip/007/03

A. Enge and F. Morain, Fast Decomposition of Polynomials with Known Galois Group, Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, 15th International Symposium, AAECC-15 Proceedings, volume 2643 of Lecture Notes in Computer Science, pp.254-264, 2003.
DOI : 10.1007/3-540-44828-4_27

A. Enge, Computing modular polynomials in quasi-linear time, Mathematics of Computation, vol.78, issue.267, pp.1809-1824, 2009.
DOI : 10.1090/S0025-5718-09-02199-1

URL : https://hal.archives-ouvertes.fr/inria-00143084

M. Fouquet and F. Morain, Isogeny Volcanoes and the SEA Algorithm, Lecture Notes in Computer Science, vol.2369, pp.276-291, 2002.
DOI : 10.1007/3-540-45455-1_23

URL : ftp://lix.polytechnique.fr/pub/submissions/morain/Preprints/LIX:RR:00:05:volcanoes.ps.Z

M. Fouquet, Anneau d'endomorphismes et cardinalité des courbes elliptiques, 2001.

[. Gallant, R. Lambert, and S. Vanstone, Faster Point Multiplication on Elliptic Curves with Efficient Endomorphisms, Advances in Cryptology?CRYPTO 2001, pp.190-200, 2001.
DOI : 10.1007/3-540-44647-8_11

URL : http://www.cacr.math.uwaterloo.ca/techreports/2000/corr2000-53.ps

H. Gunji, The hasse invariant andp-division points of an elliptic curve, Archiv der Mathematik, vol.145, issue.1, pp.148-158, 1976.
DOI : 10.1007/BF01224654

. Hugounenq, Amélioration de l'algorithme de Couveignes à l'aide de la structure de 2-Sylow. Master's thesis

S. Ionica and A. Joux, Pairing the Volcano, Lecture Notes in Computer Science, vol.6197, pp.201-218, 2010.
DOI : 10.1007/978-3-642-14518-6_18

URL : https://hal.archives-ouvertes.fr/hal-01323886

[. Ionica, Algorithmique des couplages et cryptographie, 2010.

[. Koblitz, Elliptic curve cryptosystems, Mathematics of Computation, vol.48, issue.177, pp.203-209, 1987.
DOI : 10.1090/S0025-5718-1987-0866109-5

URL : http://www.ams.org/mcom/1987-48-177/S0025-5718-1987-0866109-5/S0025-5718-1987-0866109-5.pdf

N. Koblitz, Hyperelliptic cryptosystems, Journal of Cryptology, vol.2, issue.4, pp.139-150, 1989.
DOI : 10.2140/pjm.1988.131.157

R. David and . Kohel, Endomorphism rings of elliptic curves over finite fields, 1996.

W. Hendrick and J. Lenstra, Complex Multiplication Structure of Elliptic Curves, Journal of Number Theory, vol.56, issue.2, pp.227-241, 1996.

[. Lercier, Computing Isogenies in F 2 n, Algorithmic Number Theory, Second International Symposium Proceedings, volume 1122 of Lecture Notes in Computer Science, pp.197-212, 1996.
DOI : 10.1007/3-540-61581-4_55

[. Lercier, Algorithmique des courbes elliptiques dans les corps finis, 1997.
URL : https://hal.archives-ouvertes.fr/tel-01101949

[. Lercier and T. Sirvent, On Elkies subgroups of \ell -torsion points in elliptic curves defined over a finite field, Journal de Th??orie des Nombres de Bordeaux, vol.20, issue.3, pp.783-797, 2008.
DOI : 10.5802/jtnb.650

P. Longa and F. Sica, Four-Dimensional Gallant???Lambert???Vanstone Scalar Multiplication, Journal of Cryptology, vol.77, issue.262, pp.248-283, 2014.
DOI : 10.1007/s13389-011-0017-8

URL : https://eprint.iacr.org/2011/608.pdf

P. Lairez, T. Vaccon, S. A. Abramov, E. V. Zima, and X. Gao, On p-Adic Differential Equations with Separation of Variables, Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, ISSAC '16, pp.319-323, 2016.
DOI : 10.1007/3-540-56939-1

URL : https://hal.archives-ouvertes.fr/hal-01265226

[. Mestre, La méthode des graphes. Exemples et applications, Proceedings of the international conference on class numbers and fundamental units of algebraic number fields (Katata), pp.217-242, 1986.

S. Victor and . Miller, Use of Elliptic Curves in Cryptography Advances in Cryptology -CRYPTO '85, Proceedings, pp.417-426, 1985.

M. Josep, R. Miret, A. Moreno, M. Rio, and . Valls, Determining the 2-Sylow subgroup of an elliptic curve over a finite field, Mathematics of computation, vol.74, issue.249, pp.411-427, 2005.

. Bibliographie, M. Josep, R. Miret, D. Moreno, J. Sadornil et al., An algorithm to compute volcanoes of 2-isogenies of elliptic curves over finite fields, Applied Mathematics and Computation, vol.176, issue.2, pp.739-750, 2006.

M. Josep, R. Miret, D. Moreno, J. Sadornil, M. Tena et al., Computing the height of volcanoes of l-isogenies of elliptic curves over finite fields, Applied Mathematics and Computation, vol.196, issue.1, pp.67-76, 2008.

M. Maurer, A. Menezes, and E. Teske, Analysis of the GHS Weil descent attack on the ECDLP over characteristic two finite fields of composite degree, Progress in Cryptology?INDOCRYPT 2001, pp.195-213, 2001.

K. Arnold and . Pizer, Ramanujan graphs and Hecke operators, Bulletin of the American Mathematical Society, vol.23, issue.1, pp.127-137, 1990.

K. Arnold and . Pizer, Ramanujan graphs, AMS IP STUDIES IN AD- VANCED MATHEMATICS, vol.7, pp.159-178, 1995.

A. Rostovtsev and A. Rück, Public-Key Cryptosystem Based on Isogenies. IACR Cryptology ePrint Archive A Note on Elliptic Curves Over Finite Fields, Mathematics of Computation, vol.49, issue.179, pp.145301-304, 1987.

A. Schönhage, Fast multiplication of polynomials over fields of characteristic 2, Acta Informatica, vol.7, issue.4, pp.395-398, 1977.
DOI : 10.1007/BF00289470

R. Schoof, Elliptic curves over finite fields and the computation of square roots mod p. Mathematics of computation, pp.483-494, 1985.

R. Schoof, Counting points on elliptic curves over finite fields, Journal de Théorie des Nombres de Bordeaux, pp.219-254, 1995.
DOI : 10.5802/jtnb.142

URL : http://www.emath.fr/Maths/Jtnb/SAUVE/almira.math.u-bordeaux.fr/jtnb/1995-1/schoof.ps

J. Serre, [Sho93] Victor Shoup. Fast Construction of Irreducible Polynomials over Finite Fields, Proceedings of the Fourth Annual ACM/SIGACT-SIAM Symposium on Discrete Algorithms, pp.25-27, 1977.

J. H. Silverman, The arithmetic of elliptic curves, 1986.

A. Schönhage and V. Strassen, Fast multiplication of large numbers, Computing, vol.150, issue.3-4, pp.281-292, 1971.
DOI : 10.1007/BF02242355

E. Igor, A. V. Shparlinski, and . Sutherland, On the Distribution of Atkin and Elkies Primes, Foundations of Computational Mathematics, vol.14, issue.2, pp.285-297, 2014.

V. Andrew and . Sutherland, Computing Hilbert class polynomials with the Chinese remainder theorem, Mathematics of Computation, vol.80, issue.273, pp.501-538, 2011.

E. Teske, An Elliptic Curve Trapdoor System, Journal of Cryptology, vol.19, issue.1, pp.115-133, 2006.
DOI : 10.1007/s00145-004-0328-3

[. Vélu, Isogénies entre courbes elliptiques Comptes Rendus hebdomadaires de l'Académie des Sciences de Paris Série AB, pp.238-241, 1971.

C. Lawrence and . Washington, Elliptic curves : number theory and cryptography, 2008.

[. Williams, Multiplying matrices faster than coppersmith-winograd, Proceedings of the 44th symposium on Theory of Computing, STOC '12, pp.887-898, 2012.
DOI : 10.1145/2213977.2214056

URL : http://www.eecs.berkeley.edu/~virgi/matrixmult-f.pdf